Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the Frattini subgroup


Authors: John Cossey and Alice Whittemore
Journal: Proc. Amer. Math. Soc. 21 (1969), 699-702
MSC: Primary 20.10
DOI: https://doi.org/10.1090/S0002-9939-1969-0241511-4
Addendum: Proc. Amer. Math. Soc. 27 (1971), 63-64.
MathSciNet review: 0241511
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Auslander and R. C. Lyndon, Commutator subgroups of free groups, Amer. J. Math. 77 (1955), 929-931. MR 0075204 (17:709a)
  • [2] Gilbert Baumslag, Wreath products and extensions, Math Z. 81 (1963), 286-299. MR 0151518 (27:1503)
  • [3] G. Baumslag and K. W. Gruenberg, Some reflections on cohomological dimension and freeness, J. Algebra 6 (1967), 394-409. MR 0232827 (38:1150)
  • [4] John Campbell, The Frattini subgroup, Thesis, Australian National University, 1967.
  • [5] W. Gaschutz, Über die $ \Phi $-Untergruppen endlicher Gruppen, Math. Z. 58 (1953), 160-170. MR 0057873 (15:285c)
  • [6] P. Hall, The Frattini subgroups of finitely generated groups, Proc. London Math. Soc. (3) 11 (1961), 327-352. MR 0124406 (23:A1718)
  • [7] K. A. Hirsch, On infinite soluble groups. (IV), J. London Math. Soc. 27 (1952), 81-85. MR 0044526 (13:431g)
  • [8] Hanna Neumann, Varieties of groups, Ergebnisse der Mathematik und ihrer Grenzgebiete, Bd 37, Springer, Berlin, 1967. MR 0215898 (35:6733)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.10

Retrieve articles in all journals with MSC: 20.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0241511-4
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society